Journal article icon

Journal article

Geometric construction of new Yang-Mills instantons over Taub-NUT space

Abstract:

In this paper we exhibit a one-parameter family of new Taub-NUT instantons parameterized by a half-line. The endpoint of the half-line will be the reducible Yang-Mills instanton corresponding to the Eguchi-Hanson-Gibbons L^2 harmonic 2-form, while at an inner point we recover the Pope-Yuille instanton constructed as a projection of the Levi-Civita connection onto the positive su(2) subalgebra of the Lie algebra so(4). Our method imitates the Jackiw-Nohl-Rebbi construction originally designe...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Phys.Lett. B
Volume:
514
Issue:
1-2
Pages:
189-199
Publication date:
2001-05-13
DOI:
ISSN:
0370-2693
URN:
uuid:047f5f8d-bd50-4f5a-b641-087a36bee8f5
Source identifiers:
602
Local pid:
pubs:602
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP